# SDR DALA2019121207254

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 61,248 hours, 22,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1397942) DURING INSPECTION FOUND CRACK ON RH FRAME STATION 380 BTW STRINGER RH 8 AND STRINGER RH 9 AT PAX CAB. CRACK ON RH FRAME STATION 380 WAS REPAIRED PER ERA 583519-14AD REV A.
